Advances in Differential Equations

On the superlinear Lazer-McKenna conjecture: the non-homogeneous case

E. N. Dancer and Sanjiban Santra

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the Lazer-McKenna conjecture for the superlinear elliptic problem of the Ambrosetti-Prodi type with a non-homogeneous non-linearity by constructing solutions with sharp peaks. We also compute the critical groups provided the critical points are isolated.

Article information

Source
Adv. Differential Equations Volume 12, Number 9 (2007), 961-993.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867420

Mathematical Reviews number (MathSciNet)
MR2351835

Zentralblatt MATH identifier
1162.35037

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35J35: Variational methods for higher-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58E07: Abstract bifurcation theory

Citation

Dancer, E. N.; Santra, Sanjiban. On the superlinear Lazer-McKenna conjecture: the non-homogeneous case. Adv. Differential Equations 12 (2007), no. 9, 961--993. https://projecteuclid.org/euclid.ade/1355867420.


Export citation